# SDR DALA2016051103845

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA ON LT WING FUEL ACCESS PLATE NR 620DB AND 620HB, AYP, IN REF OR NRC 48,  ZONE 000.  FUEL ACCESS PLATES 620DB AND 620HB WERE REPAIRED UNDER CONDITION II IAW SRM 57-10-01.
